# SDR FDEA200910083520

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N20051
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1040 STR 8L FRAME HAS ELONGATED HOLE.  ELONGATED HOLES (2 EA) ON CABIN BS 1040 STR 8L FRAME REPAIRED IAW STA EA 757-5340-08-E0458. (REF EA F-5340-132623 : ELONGATED HOLES ON BS 1040 REAR SPAR BULKHEAD -REPAIR).  REPAIR IS CLASSIFIED AS MAJOR ALTERATION IAW GMM 6-2-100 CRITERIA.
